Methods and Applications of Analysis

Volume 21 (2014)

Number 3

Special issue dedicated to the 60th birthday of Stephen S.-T. Yau: Part I

Guest editors: John Erik Fornæss, Norwegian University of Science and Technology; Xiaojun Huang, Rutgers University; Song-Ying Li, University of California, Irvine; Yat Sun Poon, University of California, Riverside; Wing Shing Wong, The Chinese University of Hong Kong; and Zhouping Xin, The Institute of Mathematical Sciences, CUHK.

Holomorphic mappings between pseudoellipsoids in different dimensions

Pages: 365 – 378

DOI: http://dx.doi.org/10.4310/MAA.2014.v21.n3.a6

Authors

Peter Ebenfelt (Department of Mathematics, University of California at San Diego)

Duong Ngoc Son (Department of Mathematics, University of California at Irvine)

Abstract

We give a necessary and sufficient condition for the existence of nondegenerate holomorphic mappings between pseudoellipsoidal real hypersurfaces, and provide an explicit parametrization for the collection of all such mappings (in the situations where they exist).

Keywords

holomorphic mapping, pseudoellipsoid

2010 Mathematics Subject Classification

32H02, 32V30

Full Text (PDF format)